Sign up for our newsletter

Publications

14

On length scales of fiber reinforced cementitious composites



Title: On length scales of fiber reinforced cementitious composites
Author(s): E. Chuang, M. Overland, F.-J. Ulm
Paper category : journal
Serial title: Concrete Science and Engineering
Abreviated Serial title: Concr. Sc. Eng.
ISSN: 1295-2826
Publisher: RILEM Publications SARL
Volume: 4
Issue: 14
Issue date: 2002-06-01
Publication year: 2002
Pages: 98 - 105
Total Pages: 8
Nb references: 13
Language: English


Online publication: 2002-04-17
Classification: Research papers
Publication type : full_text
Public price (Euros): 0.00


>> You must be connected to view the paper. You can register for free if you are not a member